Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 200, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 1, 2011, 5:43 PM EDT for 4 counties in Pennsylvania. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2011, 5:43 PM EDT (21:43 UTC)
- Expired
- Aug 1, 2011, 6:45 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Dauphin County, PA, Lebanon County, PA, Perry County, PA
The radar
The State College radar (KCCX), 126 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:20 PM EDT | TSTM WND DMG | 3 N Lebanon, PA | NUMEROUS TREES DOWN. ROUTE 343 CLOSED DUE TO TREES DOWN. |
| Aug 1, 6:20 PM EDT | TSTM WND DMG | Steelton, PA | NUMEROUS TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -192 m²/s²
- 0-3 km storm-relative helicity
- -166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted, in the capitals the NWS used until 2016.
398
WUUS51 KCTP 012143
SVRCTP
PAC041-043-075-099-012245-
/O.NEW.KCTP.SV.W.0200.110801T2143Z-110801T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT MON AUG 1 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
THOMPSONTOWN TO RICHLAND...MOVING SOUTHEAST AT 30 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHERMANSDALE AND AMITY HALL AROUND 555 PM EDT...
DUNCANNON AND ELLENDALE FORGE AROUND 600 PM EDT...
WERTZVILLE AND SKYLINE VIEW AROUND 610 PM EDT...
MARYSVILLE AND LINGLESTOWN AROUND 615 PM EDT...
ROCKVILLE AND ENOLA AROUND 620 PM EDT...
PROGRESS AND HARRISBURG AROUND 625 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4025 7630 4024 7644 4019 7660 4017 7664
4020 7683 4022 7684 4021 7689 4027 7718
4053 7726 4055 7718 4059 7717 4060 7707
4034 7619 4031 7617
TIME...MOT...LOC 2142Z 310DEG 27KT 4052 7714 4030 7620
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:39 PM EDT, 4 minutes earlier.
Area forecast discussion, Aug 1, 5:39 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 539 PM EDT MON AUG 1 2011 .SYNOPSIS... A COLD FRONT OVER SOUTHERN ONTARIO WILL MOVE SOUTHEAST AND PUSH THROUGH CENTRAL PENNSYLVANIA LATER THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL PROVIDE FAIR AND DRY WEATHER ON TUESDAY. A VIGOROUS UPPER LEVEL DISTURBANCE WILL CREST THE SOUTH-CENTRAL U.S. RIDGE AND DIVE THROUGH THE GREAT LAKES INTO THE NORTHERN MID ATLANTIC STATES BY LATE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING. A LARGE AREA OF HIGH PRESSURE WILL SLIDE EAST FROM THE GREAT LAKES TO NEW YORK STATE...BRINGING CLEARING SKIES AND DRY CONDITIONS FOR WEDNESDAY NIGHT INTO FRIDAY MORNING. UNSETTLED WEATHER MAY RETURN FOR LATER FRIDAY AND SATURDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MINOR ADJUSTMENT MADE TO THE GRIDS. MAIN CHANGE WAS TO UP POPS ACROSS THE SE PART OF THE CWA...AS MAIN AREA OF CONVECTION DROPS SOUTHWARD INTO THAT AREA. 402 PM DISCUSSION BELOW... RADAR SHOWS CONVECTION STARTING TO POP. CELLS ARE GROWING FAST IN THE HIGH CAPE AIR...BUT ORGANIZATION MAY BE HARD TO COME BY GIVEN WEAK SHEAR PROFILES. MID LEVEL LAPSE RATES ARE ALREADY STEEP AND WITH GOOD INSOLATION WE SHOULD SEE DEEP LAYER INSTABILITY CONTINUE TO INCREASE. WATER VAPOR IMAGES SHOW A WELL DEFINED SHORTWAVE DIVING SE OUT OF THE CENTRAL GR LAKES WHICH ALL MODELS USE TO FIRE UP SOME IMPRESSIVE CONVECTION THIS AFTERNOON. HIGH RES ARW RUN SHOWS ACTIVITY INCREASING RAPIDLY AFTER 18Z. THE THREAT FOR STRONG GUSTY WINDS AND LARGE HAIL WILL BE ON THE INCREASE AS CONVECTION FIRES AND INTENSIFIES. THE FRONTAL BOUNDARY WILL PUSH S/E AND EXIT PA LATE TNT..AS HIGH PRES BUILDS EWD FROM THE OH VLY. ISOLD SHOWERS/TSTMS MAY LINGER LATE THIS EVEN/EARLY TNT OVR THE SCNTRL MTNS/LWR SUSQ VLY BEFORE DISSIPATING ALL TOGETHER AFT MIDNIGHT. CLEARING SKIES AND RESIDUAL MSTR FROM SPOTTY CONVECTIVE RAINS MAY LEAD TO FOG FORMATION TWD DAYBREAK TUE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... TUESDAY SHUD BE TRANQUIL AND MILD AS WEAK HIGH PRESSURE BUILDS BACK IN. THE DAY WILL START OUT SUNNY AND RATHER COOL ACROSS THE NORTH. SUNRISE TEMPS WILL BE IN THE MID 50S ACROSS THE NRN MTNS...AND VARY FORM THE UPPER 50S TO MID 60S ELSEWHERE BEFORE TOPPING OUT IN THE 80S IN MOST AREAS. SERN ZONES WILL PROBABLY NUDGE 90 WITH MODERATE HUMIDITY STATE WIDE. CLOUDS WILL LIKELY INCREASE LATER IN THE DAY AS THE EFFECTS OF THE NEXT UPSTREAM SYSTEM BEGIN TO INFLUENCE THE AREA. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A POTENT SHORTWAVE...AND GRADUALLY STRENGTHENING SFC LOW WILL BE CRESTING THE SOMEWHAT FLAT CENTRAL U.S. UPPER RIDGE...AND RACING SE AND TWD THE REGION TUESDAY NIGHT/WEDNESDAY. IMPRESSIVE WIND ENERGY ASSOCIATED WITH THIS SYSTEM...AND WARMER MOIST AIR SURGING EAST FROM THE OHIO VALLEY WILL RESULT IN WAVES OF STRONG ISENTROPIC LIFT WITHIN THE 300-310K THETA CHANNEL. PERIODS OF NEARLY +4 ST DEVIATION 850 MB WESTERLY WIND AND CORRESPONDING MOISTURE FLUX RIDING UP AND OVER THE ALLEGHENY PLATEAU OF WRN PENN AND THE LAUREL HIGHLANDS WILL LEAD TO LOCALLY HEAVY RAIN...BETWEEN 0.75 AND 1.2 INCHES. NAM/SREF SOLUTIONS ARE FURTHER NE WITH THE TRACK OF THE SFC/UPPER VORT MAX LATE TUESDAY NIGHT/WED...WHILE TH GFS/GEFS ARE BOTH NOTABLY FURTHER TO THE SW WITH THE TRACK OF THE FEATURE. INCREASING...AND STRONGLY VEERING WINDS IN THE LOWEST SEVERAL KFT AGL /WITH 60KTS OCCUPYING MUCH OF THE 925-850MB LAYER/ COULD PRODUCE SOME OF THE HIGHEST HELICITY WE'VE SEEN HERE IN CENTRAL PA OUTSIDE OF THE REMNANTS OF TROPICAL SYSTEMS. THE NOSE OF A 90KT UPPER JET WILL RIDE SE ACROSS THE GREAT LAKES AND HELP TO ENHANCE LARGE SCALE LIFT OF THE INCREASINGLY UNSTABLE AIRMASS ADVECTING EAST FROM THE OHIO VALLEY. EXPECT A DECENT LIGHT SHOW FROM THE LIGHTNING OVERNIGHT TUESDAY NIGHT...AS TSRA RACE SE AND POSSIBLY GEL INTO A LARGE/PROGRESSIVE MCS THAT WILL BRING A SOAKING LATE TUESDAY NIGHT/EARLY WED MORNING RAIN. BEST CHC FOR SVR TSRA OVERNIGHT TUESDAY NIGHT WILL BE FROM WARREN COUNTY...SE TWD KDUJ WHERE PWATS WILL CLIMB TO ABOVE 2.0 INCHES. THE MOST LIKELY AREA FOR MORE WIDESPREAD...MDT TO HVY OVERRUNNING PRECIP WITH EMBEDDED THUNDER WILL BE ACROSS THE NE HALF OF PENN. SFC LOW TRACKS SOUTHEASTWARD AND LIKELY MOVES OVER SOME PORTION OF THE CWA DURING THE MIDDAY/AFTERNOON HOURS OF WEDNESDAY. CHCS FOR SHOWERS AND THUNDERSTORMS WILL BECOME CONCENTRATED MAINLY ACROSS THE SERN HALF OF THE STATE AFTER 18Z WEDNESDAY. ENERGY/HELICITY INDICES WILL BE IN THE RANGE OF 2.5-3.5 M2/S2 ACROSS THE LOWER SUSQ VALLEY LATE WED AFTERNOON...AND THE PRIMARY SEVERE WEATHER WILL BECOME FOCUSED THERE. A RIDGE OF HIGH PRESSURE OVER THE GREAT LAKES WILL SINK SOUTH INTO THE REGION...AND BRING FAIR AND DRY WEATHER ALONG WITH A 10 T0 20KT NORTH TO NW BREEZE FOR LATER WEDNESDAY NIGHT THROUGH EARLY FRIDAY. INCREASING/RETURN SOUTH TO SOUTHWEST FLOW OF LLVL MOISTURE WILL ADVECT INTO THE REGION FRIDAY AND FRIDAY NIGHT... ACCOMPANIED BY PERIODS TSRA. VERY HEAVY RAIN IS POSSIBLE AS SFC DEWPOINTS CLIMB INTO THE LOWER 70S AND PWATS SURGE TO AOA 2 INCHES. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... CONVECTION WILL CONTINUE TO BUILD ACROSS THE REGION AS A COLD FRONT SLIDES SOUTH THROUGH THE REST OF THIS AFTERNOON. MVFR AND BRIEF IFR CONDITIONS ARE POSSIBLE AS TSRA/SHRA INCREASE IN COVERAGE... ESPECIALLY IN THE NORTHERN HALF OF THE STATE. THE CONVECTION WILL DIE OFF OVERNIGHT...LEAVING RESIDUAL MOISTURE THAT MAY CAUSE PATCHY FOG AND MVFR CONDITIONS THROUGH EARLY TUESDAY MORNING. VFR CONDITIONS ARE EXPECTED TUESDAY AS HIGH PRESSURE BUILDS INTO THE AREA. OUTLOOK... TUE...MVFR POSSIBLE EARLY...THEN VFR. NO SIG WX. WED...MVFR/IFR AS TSRA MOVE IN FROM THE NW. THU-FRI...VFR. NO SIG WX. && .CLIMATE... JULY 2011 TIES AS THE THIRD WARMEST JULY ON RECORD AT HARRISBURG. JULY 2011 RANKED AS THE 6TH WARMEST JULY ON RECORD AT WILLIAMSPORT. SEE CLMMDT/CLMIPT/PNSCTP FOR MORE INFORMATION. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE/MARTIN SHORT TERM...LA CORTE LONG TERM...LAMBERT/GARTNER AVIATION...COLBERT CLIMATE...LA CORTE
Hazardous weather outlook, Aug 1, 5:32 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 532 PM EDT MON AUG 1 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-022200- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 532 PM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE ACROSS THE AREA EARLY THIS EVENING. SOME STORMS WILL BE ON THE STRONG SIDE...WITH THE POTENTIAL FOR A FEW STORMS TO BE SEVERE. THE MAIN THREAT WILL BE DANGEROUS LIGHTNING...TORRENTIAL RAIN...AND GUSTY WINDS. HOWEVER...SOME STORMS MAY CONTAIN HAIL. THE ACTIVITY WILL SLOWLY WEAKEN LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A POTENT UPPER AIR DISTURBANCE WILL TRACK SOUTHEAST ACROSS THE GREAT LAKES AND INTO PENNSYLVANIA LATE TUESDAY NIGHT AND WEDNESDAY. LOCALLY SEVERE THUNDERSTORMS AND HEAVY RAIN WILL BE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT SPOTTERS SHOULD REPORT WIND DAMAGE...AND HAIL OCCURRENCES. MARTIN
In the hours before
Local storm report, Aug 1, 3:25 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
325 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL SIDDONSBURG 40.15N 76.96W
08/01/2011 M1.00 INCH YORK PA PUBLIC
&&
EVENT NUMBER CTP1100330
KREKELERLocal storm report, Aug 1, 3:26 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL JERSEY SHORE 41.20N 77.27W
08/01/2011 M1.00 INCH LYCOMING PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1100331
KREKELERSpecial weather statement, Aug 1, 3:28 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT MON AUG 1 2011
PAZ065-066-012000-
LANCASTER PA-YORK PA-
328 PM EDT MON AUG 1 2011
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LANCASTER AND YORK
COUNTIES...
AT 323 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEWISBERRY...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR MANCHESTER AROUND 340 PM...EMIGSVILLE
AROUND 350 PM AND STONYBROOK AROUND 400 PM.
LAT...LON 4009 7706 4016 7694 4016 7691 4018 7692
4022 7684 4020 7682 4020 7680 4017 7675
4014 7675 4012 7673 4017 7666 4007 7639
3973 7675
FORECASTER: KFSpecial weather statement, Aug 1, 4:08 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT MON AUG 1 2011
PAZ012-019-045-012030-
NORTHERN CLINTON PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
408 PM EDT MON AUG 1 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE AND
SOUTHEASTERN CLINTON COUNTIES...
AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR BEECH CREEK...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR MILL HALL AROUND 420 PM AND
MACKEYVILLE AROUND 430 PM.
LAT...LON 4103 7727 4087 7756 4107 7767 4109 7763
4111 7769 4116 7773 4125 7754
FORECASTER: KFSpecial weather statement, Aug 1, 5:04 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 PM EDT MON AUG 1 2011
PAZ018-019-027-028-056-012130-
JUNIATA PA-MIFFLIN PA-NORTHERN CENTRE PA-PERRY PA-SOUTHERN CENTRE PA-
504 PM EDT MON AUG 1 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CENTRE...
CENTRAL JUNIATA...CENTRAL PERRY AND NORTHEASTERN MIFFLIN COUNTIES...
AT 456 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8
MILES NORTHEAST OF SNOW SHOE TO BELLTOWN...MOVING SOUTH AT 20 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR REEDS GAP STATE PARK AROUND 510
PM...SNOW SHOE AROUND 520 PM AND MIFFLINTOWN AROUND 530 PM.
LAT...LON 4031 7721 4069 7771 4073 7768 4072 7775
4088 7796 4121 7796 4121 7793 4065 7729
FORECASTER: KFSpecial weather statement, Aug 1, 5:21 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 521 PM EDT MON AUG 1 2011 PAZ028-056-057-059-063-066-012145- CUMBERLAND PA-DAUPHIN PA-JUNIATA PA-LANCASTER PA-LEBANON PA-PERRY PA- 521 PM EDT MON AUG 1 2011 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAUPHIN...EAST CENTRAL JUNIATA...EASTERN PERRY...LEBANON...NORTH CENTRAL LANCASTER AND NORTHEASTERN CUMBERLAND COUNTIES... AT 515 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM THOMPSONTOWN TO WILLIAMSTOWN...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR MONTGOMERY FERRY AROUND 530 PM... NEWPORT AROUND 540 PM AND HARPER TAVERN AROUND 550 PM. LAT...LON 4019 7615 4027 7718 4064 7732 4055 7653 FORECASTER: KF
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:02 PM EDT | Special Weather Statement | CTP | Mifflin | 58 min |
| Jul 31, 8:57 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 63 min |
| Jul 31, 9:43 PM EDT | Special Weather Statement | CTP | Lancaster | 62 min |
| Aug 1, 1:20 PM EDT | Special Weather Statement | CTP | Lycoming | 25 min |
| Aug 1, 1:37 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| Aug 1, 1:45 PM EDT | Special Weather Statement | CTP | Warren | 45 min |
| Aug 1, 1:55 PM EDT | Special Weather Statement | CTP | Potter | 50 min |
| Aug 1, 2:19 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 26 min |
| Aug 1, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 35 min |
| Aug 1, 2:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 32 min |
| Aug 1, 2:46 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 29 min |
| Aug 1, 2:57 PM EDT | Special Weather Statement | CTP | McKean | 33 min |
| Aug 1, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Union | 63 min |
| Aug 1, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 56 min |
| Aug 1, 3:08 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Union | 52 min |
| Aug 1, 3:13 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill | 47 min |
| Aug 1, 3:28 PM EDT | Special Weather Statement | CTP | York | 32 min |
| Aug 1, 3:30 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 60 min |
| Aug 1, 4:02 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 28 min |
| Aug 1, 4:08 PM EDT | Special Weather Statement | CTP | Clinton | 22 min |
| Aug 1, 4:08 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 37 min |
| Aug 1, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 30 min |
| Aug 1, 4:20 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon | 25 min |
| Aug 1, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 42 min |
| Aug 1, 5:04 PM EDT | Special Weather Statement | CTP | Centre, Juniata, Perry | 26 min |
| Aug 1, 5:21 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 24 min |
| Aug 1, 6:09 PM EDT | Special Weather Statement | CTP | Centre, Mifflin | 36 min |
| Aug 1, 6:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Lancaster, York | 55 min |
| Aug 1, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Mifflin, Perry | 56 min |
| Aug 1, 6:44 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Aug 1, 7:29 PM EDT | Special Weather Statement | CTP | Cumberland, Mifflin, Perry | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.